# SDR 08FDEA04904

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Skin
- Part number: 311N51932
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DRILLING THE NR 1 PYLON INBD FWD 311N5193-2 SKIN PANEL NUMEROUS FASTENER HOLES WERE OVERSIZED AND ELONGATED.  THE NUMEROUS FASTENER HOLES THAT WERE OVERSIZED AND ELONGATED WERE REPAIRED AND A NEW   311N5193-2 SKIN PANEL INSTALLED PER MAE EA NR 757-5452-16-A1808 REV A.  COMPLIED WITH FEDEX EA NR F-5450-124028 REV A ON NR 1 PYLON INBOARD SKIN.
